Controllable Branching of optical beams by quasi-two-dimensional dark spatial solitons

D. Neshev, A. Dreischuh, Stoyan Dinev, Laurentius Windholz

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2869-2876
JournalJournal of the Optical Society of America / B
Volume14
Publication statusPublished - 1997

Cite this

Controllable Branching of optical beams by quasi-two-dimensional dark spatial solitons. / Neshev, D.; Dreischuh, A.; Dinev, Stoyan; Windholz, Laurentius.

In: Journal of the Optical Society of America / B, Vol. 14, 1997, p. 2869-2876.

Research output: Contribution to journalArticleResearchpeer-review

@article{2814086827954d5fb98354ce7bb9c18c,
title = "Controllable Branching of optical beams by quasi-two-dimensional dark spatial solitons",
author = "D. Neshev and A. Dreischuh and Stoyan Dinev and Laurentius Windholz",
year = "1997",
language = "English",
volume = "14",
pages = "2869--2876",
journal = "Journal of the Optical Society of America / B",
issn = "0740-3224",
publisher = "The Optical Society",

}

TY - JOUR

T1 - Controllable Branching of optical beams by quasi-two-dimensional dark spatial solitons

AU - Neshev, D.

AU - Dreischuh, A.

AU - Dinev, Stoyan

AU - Windholz, Laurentius

PY - 1997

Y1 - 1997

M3 - Article

VL - 14

SP - 2869

EP - 2876

JO - Journal of the Optical Society of America / B

JF - Journal of the Optical Society of America / B

SN - 0740-3224

ER -